Results 1 to 2 of 2

Thread: baclofen and sweats

  1. #1
    Senior Member
    Join Date
    Nov 2003
    Location
    kenmore wa
    Posts
    222

    baclofen and sweats

    Hi again, my spouse just started baclofen for his spasms. He's been taking baclofen for two weeks and he's up to 30mg a day. Is this enough to cause 24/7 drenching sweats? He thinks it's a side effect of the med but he's had these sweats off and on for 2 years along with his intense spasms. Thanks in advance.
    "We only become what we are by the radical and deep-seated refusal of that which others have made of us."~~Sartre

  2. #2
    Diaphoresis (sweating) is a common reaction to baclofen. Have you always had this symptoms while on the baclofen or only since it the dose was increased?

    pbr

Similar Threads

  1. Sweats
    By poobear in forum Care
    Replies: 18
    Last Post: 04-10-2011, 03:57 PM
  2. Night sweats & Baclofen pump
    By terrie marshall in forum Care
    Replies: 2
    Last Post: 03-12-2007, 12:37 PM
  3. Cold Sweats
    By member325671 in forum Care
    Replies: 5
    Last Post: 04-02-2005, 02:02 PM
  4. Cold Sweats
    By Anita_J in forum Care
    Replies: 2
    Last Post: 08-31-2004, 02:28 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •